# SDR C77A2019053100002

- Difficulty date: May 31, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N608CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000195
- Aircraft time: 30,854 hours, 18,866 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 17065735003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK, CORROSION WAS FOUND TO STRUCTURE IN THE AFT CARGO COMPARTMENT. THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF AFT CARGO STRUCTURE CORROSION DAMAGE TO THE FR88 CENTER LOWER SECTION P/N 170-65735-003 AND THE FOLLOWING SHEAR CLIPS AND STRUCTURE LOCATED BETWEEN S-27R AND S-29R: FR87 SHEAR CLIP P/N 170-66041-002, FR88 SHEAR CLIP P/N 170-66530-001, AND FR88 SHEAR CLIP P/N 170-66531-001. REPLACEMENT OF PARTS IS ACCOMPLISHED IN ACCORDANCE WITH DRAWINGS LISTED IN TABLE 2 AND SRM CHAPTER 51 PRINCIPLES. SUPPLEMENTAL FOLLOW UP INSPECTIONS WILL NOT BE REQUIRED FOR DIRECT REPLACEMENT OF THE STRUCTURE. ENGINEERING HAS CLASSIFIED THIS AS A MAJOR REPAIR DUE TO THE COMPLEXITY OF THE REPLACEMENT OF THE FR88 CENTER LOWER SECTION. EO E175-53MR-421 IS BEING ACCOMPLISHED BY WO 2665234.
